# SDR SIMA200431504

- Difficulty date: November 5, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION THE LT SIDE OF THE FORWARD DIGITAL WAS FOUND TO BE CORRODED.  REMOVED THE CORROSION BY CUTTING OUT A SECTION OF THE FORWARD DIDITAL.  FABRICATED A DOUBLE.  REPAIR DONE IAW SRM.
